# SDR DL75K040236

- Difficulty date: March 12, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 50,319 hours, 24,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN GOT LEFT HYDRAULIC SYSTEM FAILURE, QUANTITY IS AT .07RF.  THE AIRCRAFT WAS TOWED BACK TO THE GATE, INSPECTED THE LEFT LANDING GEAR AND FOUND THE DOWNLOCK ACTUATOR FWD HYDRAULIC LINE LEAKING.  THE LINE WAS REPLACED AND THE HYDRAULIC SYSTEM WAS REFILLED AND PRESSURIZED WITHOUT INCIDENT.
